mental-health-icon
Bitter memories
Haunting bitter memories of 1990 to 2010 disturbing mood,sleep,depression,bp,blood sugar, on lantus and amyral for dm,urimax -d for bph-[moderate,calcified ] doctor adviced eliwel,can i take with confidence?
55 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Ms. Vidhi Shah Prabhu
Clinical Psychologist 9 yrs exp Bangalore
Hi, Eliwel is a very effective antidepressant but it does have quite a few side effects to it. Make sure the dose is taken during mornings and not nights. Its best to discuss about your other medical history and allergies if any with your doctor before you start taking this medicine. More importantly, once you have started please do not stop it abruptly without discussing it with your doctor as it can lead to relapse. However, may I also suggest that counseling can help ease your pain of dealing with bitter memories and perhaps you could be spared from the long list of medicines which you are on currently. Do consider counseling and give it a chance with a few sessions rather than writing it off completely.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.